# SDR 2005UALA00819

- Difficulty date: August 14, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 23,029 hours, 3,258 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Door 3l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 LT DOOR EMERGENCY SLIDE LIGHT INOP.  REPLACED LAMP.
